MathSciNet Relay Station
MathSciNet bibliographic data
MR2421324 49J15 (28A99 49J45 90C22 93C10)
Lasserre, Jean B.; Henrion, Didier; Prieur, Christophe; Trélat, Emmanuel Nonlinear optimal control via occupation measures and LMI-relaxations. SIAM J. Control Optim. 47 (2008), no. 4, 1643–1666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement